Access to the full text of this article requires a subscription.
  • If you are a subscriber, please sign in 'My Account' at the top right of the screen.

  • If you want to subscribe to this journal, see our rates

  • You can purchase this item in Pay Per ViewPay per View - FAQ : 30,00 € Taxes included to order
    Pages Iconography Videos Other
    5 0 0 0


Comptes Rendus Mathématique
Volume 334, n° 7
pages 575-579 (2002)
Doi : S1631-073X(02)02301-4
Received : 25 January 2002 ;  accepted : 4 February 2002
On a class of anisotropic asymptotically periodic Hamiltonians
Hamiltoniens anisotropes asymptotiquement périodiques
 

Olivier Rodot
Département de mathématiques, Université de Cergy-Pontoise, 2, avenue Adolphe Chauvin, 95302 Cergy-Pontoise cedex, France 

Note presented by Jean-Michel Bony

Abstract

We construct a C-algebra C proper to an anisotropic asymptotically periodic quantum system and we compute its quotient by the algebra of compact operators. We describe then the self-adjoint operators affiliated to C and their essential spectrum. To cite this article: O. Rodot, C. R. Acad. Sci. Paris, Ser. I 334 (2002) 575-579.

The full text of this article is available in PDF format.
Résumé

Nous construisons une C-algèbre C adaptée au traitement des systèmes quantiques anisotropes asymptotiquement périodiques et nous calculons son quotient par l'algèbre des opérateurs compacts. Nous décrivons alors les opérateurs auto-adjoints affiliés à C et leurs spectres essentiels. Pour citer cet article : O. Rodot, C. R. Acad. Sci. Paris, Ser. I 334 (2002) 575-579.

The full text of this article is available in PDF format.


© 2002  Académie des sciences/Éditions scientifiques et médicales Elsevier SAS. All Rights Reserved.